Certain notes on the numerical range of an unbounded operator
Matematički vesnik, Tome 27 (1975) no. 1, p. 189
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
47A12
@article{MV_1975_27_1_a24,
author = {A. Torga\v{s}ev},
title = {Certain notes on the numerical range of an unbounded operator},
journal = {Matemati\v{c}ki vesnik},
pages = {189 },
year = {1975},
volume = {27},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1975_27_1_a24/}
}
A. Torgašev. Certain notes on the numerical range of an unbounded operator. Matematički vesnik, Tome 27 (1975) no. 1, p. 189 . http://geodesic.mathdoc.fr/item/MV_1975_27_1_a24/